# SDR CA150602014

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A STRONG OIL ODOR DURING TAKEOFF ROLL AND CLIMBOUT AND DESCENT WITH POWER CHANGES.  THE VERBAL REPORT THAT THE ODOR DISAPPEARED WHEN BLEED 1 WAS TURNED OFF. THE CREW RETURNED TO POINT OF DEPARTURE FOR TROUBLESHOOTING.
